| Model Number |
R SERIES |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device was recertified and returned to the customer.The battery used at the time of the reported event was not returned for evaluation.Review of the device activity logs did not show any faults that could be associated with customer report.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device did not recognize the batteries were installed.Complainant indicated that there was no patient involvement in the reported malfunction.